# SDR DALA2022090705981

- Difficulty date: September 3, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 66,504 hours, 21,830 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 5814 - FCNT - DUE TO FLAP ASYM MESSAGE. GO AROUND PERFORMED. CORRECTIVE ACTION: PERFORMED VISUAL INSPECTION OF FLAPS AND BITE CHECK OF FSEU AND FSAM. NO TROUBLE FOUND. DEFERRED PER MEL 27-28-02
